Alert archive / Arizona / Flash Flood Warnings in 2022

Flash Flood Warning 53, NWS Tucson, AZ

July 31, 2022Pima County, Arizona

NWS Tucson, AZ issued this flash flood warning at Jul 31, 2022, 5:50 PM MST for Pima County, Arizona. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2022, 5:50 PM MST (00:50 UTC)
Expired
Jul 31, 2022, 9:00 PM MST
In force
3 hr
Issued by
NWS Tucson, AZ
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Pima County, AZ

The radar

The Tucson radar (KEMX), 33 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 6:20 PM MSTFLASH FLOOD6 Ese Tucson, AZPANTANO WASH FLOWING OVER SOUTH HARRISON RD, SOURCED FROM SOCIAL MEDIA VIDEO POST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 00:00Z, 0.8 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2022-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1344 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2022-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1344 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
2059 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

116 
WGUS55 KTWC 010050
FFWTWC
AZC019-010400-
/O.NEW.KTWC.FF.W.0053.220801T0050Z-220801T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tucson AZ
550 PM MST Sun Jul 31 2022

The National Weather Service in Tucson has issued a

* Flash Flood Warning for...
  Northeastern Pima County in southeastern Arizona...

* Until 900 PM MST.

* At 550 PM MST, Doppler radar indicated thunderstorms producing 
  heavy rain across much of Tucson. Up to 1.5 inches of rain have 
  fallen. Additional rainfall amounts up to 1 inch are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Tucson, Davis-Monthan Air Force Base, Casas Adobes, Drexel 
  Heights, Flowing Wells, Tanque Verde, Vail, South Tucson, Pascua 
  Pueblo Yaqui Reservation, Catalina Foothills, Sabino Canyon 
  Recreation Area, Tucson International Airport, Saguaro National 
  Park East, Valencia West, Tucson Estates, Saguaro National Park 
  West, Rita Ranch, Seven Falls, San Xavier Mission and Ryan 
  AirField.

This includes the following Flash Flood Prone Locations...
Harrison Rd at Pantano Wash, Agua Caliente Wash Soldier Trail Fort 
Lowell, Wentworth Rd at Tanque Verde Wash, Tanque Verde Loop Rd at 
Tanque Verde Wash, Old Spanish Trl at Rincon Creek, Santa Clara Ave 
at El Vado Wash, Escalante Rd at Atterbury Wash, 1st Ave north of 
Fort Lowell Rd, Stone Ave at Mabel St, Alamo Wash between Speedway 
and Grant, Camino de Oeste Sweetwater Dr Gates Pass Rd, Camino Loma 
Alta at Rincon Creek, Drexel Rd east of Alvernon Way, Freeman Rd 
between Broadway and Old Spanish Trail, Ironwood Hills Dr Shannon Rd 
Camino de Oeste, Limberlost Rd from Soilder Trail to Homestead Ave, 
Mark Rd from Jeffery Rd to Los Reales Rd, Mission Rd from Valencia 
Rd to San Xavier Rd, Old Spanish Trail at Jeremy Wash and Snyder Rd 
from Kolb Rd to Sabino Canyon Rd.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 3199 11067 3213 11093 3202 11113 3210 11121
      3226 11114 3239 11087 3236 11067 3226 11058
      3212 11051 3200 11053

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

GEL
3 follow-up statements
782 
WGUS75 KTWC 010140
FFSTWC

Flash Flood Statement
National Weather Service Tucson AZ
640 PM MST Sun Jul 31 2022

AZC019-010400-
/O.CON.KTWC.FF.W.0053.000000T0000Z-220801T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pima AZ-
640 PM MST Sun Jul 31 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING 
FOR NORTHEASTERN PIMA COUNTY...

At 640 PM MST, Doppler radar indicated thunderstorms producing heavy 
rain across much of the Tucson area focused on areas to the north 
and east of Interstate 10. Several automated gauges on the east side 
of Tucson and in the Catalina Foothills have recorded up to 1.5 
inches of rain in the past hour or so. Flash flooding is ongoing or 
expected to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Tucson, Davis-Monthan Air Force Base, Casas Adobes, Drexel 
  Heights, Flowing Wells, Tanque Verde, Vail, South Tucson, Pascua 
  Pueblo Yaqui Reservation, Catalina Foothills, Sabino Canyon 
  Recreation Area, Tucson International Airport, Saguaro National 
  Park East, Valencia West, Tucson Estates, Saguaro National Park 
  West, Rita Ranch, Seven Falls, San Xavier Mission and Ryan 
  AirField.

This includes the following Flash Flood Prone Locations...
Harrison Rd at Pantano Wash, Agua Caliente Wash Soldier Trail Fort 
Lowell, Wentworth Rd at Tanque Verde Wash, Tanque Verde Loop Rd at 
Tanque Verde Wash, Old Spanish Trl at Rincon Creek, Santa Clara Ave 
at El Vado Wash, Escalante Rd at Atterbury Wash, 1st Ave north of 
Fort Lowell Rd, Stone Ave at Mabel St, Alamo Wash between Speedway 
and Grant, Camino de Oeste Sweetwater Dr Gates Pass Rd, Camino Loma 
Alta at Rincon Creek, Drexel Rd east of Alvernon Way, Freeman Rd 
between Broadway and Old Spanish Trail, Ironwood Hills Dr Shannon Rd 
Camino de Oeste, Limberlost Rd from Soilder Trail to Homestead Ave, 
Mark Rd from Jeffery Rd to Los Reales Rd, Mission Rd from Valencia 
Rd to San Xavier Rd, Old Spanish Trail at Jeremy Wash and Snyder Rd 
from Kolb Rd to Sabino Canyon Rd.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 3199 11067 3213 11093 3202 11113 3210 11121
      3226 11114 3239 11087 3236 11067 3226 11058
      3212 11051 3200 11053

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

GEL
048 
WGUS75 KTWC 010320
FFSTWC

Flash Flood Statement
National Weather Service Tucson AZ
820 PM MST Sun Jul 31 2022

AZC019-010400-
/O.CON.KTWC.FF.W.0053.000000T0000Z-220801T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pima AZ-
820 PM MST Sun Jul 31 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING 
FOR NORTHEASTERN PIMA COUNTY...

At 820 PM MST, The heavy rainfall from thunderstorms earlier this 
afternoon had ended, but several areas across the greater Tucson 
metro and Catalina Foothills continued to experience flooding late 
this evening.

Please heed road closures and avoid driving into flooded streets.

Another flash flood warning remains in effect from the Finger Rock 
wash in the Catalina Foothills until 1015 PM MST.

HAZARD...Life threatening flash flooding.

SOURCE...Radar and automated gauges.

IMPACT...Life threatening flash flooding of normally dry washes
         and ponding of water in low lying spots and city
         streets.

Some locations that will experience flash flooding include...
  the greater Tucson metro area, Tanque Verde, Vail, Saguaro 
  National Park East, Sabino Canyon Recreation Area, and Catalina 
  Foothills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.



&&

LAT...LON 3199 11067 3213 11093 3220 11094 3226 11096
      3234 11098 3239 11087 3236 11067 3226 11058
      3212 11051 3200 11053

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

JTD
888 
WGUS75 KTWC 010401
FFSTWC

Flash Flood Statement
National Weather Service Tucson AZ
901 PM MST Sun Jul 31 2022

AZC019-010411-
/O.EXP.KTWC.FF.W.0053.000000T0000Z-220801T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pima AZ-
901 PM MST Sun Jul 31 2022

...FLASH FLOOD WARNING HAS EXPIRED FOR NORTHEASTERN PIMA COUNTY...

Flood waters are receding in the area, however another Flash Flood 
Warning remains in effect until 1015 PM for Finger Rock Wash. Please 
continue to heed remaining road closures.

LAT...LON 3199 11067 3213 11093 3220 11094 3226 11096
      3234 11098 3239 11087 3236 11067 3226 11058
      3212 11051 3200 11053

$$

JRM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 2:26 PM MST, 3 hours 24 minutes earlier.

Area forecast discussion, Jul 31, 2:26 PM MST, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service Tucson AZ
226 PM MST Sun Jul 31 2022

.SYNOPSIS...
Daily rounds of showers and thunderstorms will continue through
this week with afternoon temperatures remaining close to normal.

&&

.DISCUSSION...Today through Saturday.
A cluster of strong storms has already begun to develop early this
afternoon across western Pima County ahead of an easterly wave
over Sonora and southern Arizona. The remainder of the area has
had sufficient daytime heating to start triggering a cumulus
field and initial convection over the higher elevations. The 18z
sounding is showing some drier air filtering into the mid-levels
along with 20-25 kts of deep layer shear and increasing
instability. PWATs stretch from 1" at the AZ/NM border to 2" at
the far western Pima County border. Scattered storms will continue
to develop through the remainder of the afternoon and into this
evening in the form of multicell clusters. Strong winds and
resultant dust issues remain a concern with drier mid-levels and
additional shear. Storms should be moving along to the northwest
today but any training storms or downpours over trouble spots will
create localized flooding problems. Shower and isolated storm
activity is possible overnight with the additional upper level
support.

Looking towards the upcoming week, southeast Arizona will remain
in an active pattern with scattered showers and storms each day.
The ridge will shift westward towards Arizona and the Four
Corners region through midweek. Plenty of moisture will remain in
place under the ridge with activity most likely becoming more
focused over the higher elevations. With the ridge over the
region, chances for rain will come down a smidge early on in the
week. By the second half of the week, we could see another uptick
on monsoonal activity as the ridge shifts back eastward over the
Plains states and open up the door to moisture surging in from the
south/southeast. Wave activity rotating around the ridge will
lead to rounds of more widespread convection and potential for
storms to last into the overnight hours. Temps will remain fairly
consistent this week, remaining right around normal for late
July/early August.

&&

.AVIATION...Valid through 02/00z.
SCT SHRA/TSRA with cloud bases at 7k-12k ft AGL into this evening
with greatest coverage from KTUS-KOLS westward. Storm coverage
should decrease aft 01/04Z becoming more ISOLD in nature thru 01/10Z
with some renewed development again aft 01/18Z. CIGS can lower to 4k-
7k ft AGL with any precipitation, including gusty winds in excess of
40 kts. Otherwise, winds will follow diurnal trends and remain near
or below 10 kts. Aviation discussion not updated for TAF
amendments.

&&

.FIRE WEATHER...
Expect continued scattered shower and thunderstorm activity this
week with a bit of a down trend to a more normal monsoon pattern
for the first half of the week. Strong and erratic outflow winds
will accompany the stronger storms, with otherwise diurnal wind
trends.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
None.
&&

Public...Guillet
Aviation...Lader
Fire Weather....Guillet

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson

In the hours before

Local storm report, Jul 31, 2:03 PM MST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
203 PM MST SUN JUL 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      7 N TUCSON              32.29N 110.90W
07/30/2022                   PIMA               AZ   DEPT OF HIGHWAYS

            THE INTERSECTION OF NORTH FLECHA DRIVE AND
            EAST CALLE BARRIL TO NORTH CAIDA PLACE WAS
            CLOSED DUE TO FLOODING.

&&

KJS
Special weather statement, Jul 31, 3:45 PM MST, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Tucson AZ
345 PM MST Sun Jul 31 2022

AZZ503-504-312330-
Upper Santa Cruz River and Altar Valleys including Nogales-Tucson
Metro Area including Tucson/Green Valley/Marana/Vail-
345 PM MST Sun Jul 31 2022

...A strong thunderstorm will impact portions of east central Pima
County through 430 PM MST...

At 345 PM MST, Doppler radar was tracking a strong thunderstorm near
East Sahuarita, or near Sahuarita, moving northwest at 10 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Sahuarita, Green Valley, East Sahuarita and Summit.

This includes Interstate 19 between mile markers 41 and 53.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3188 11085 3184 11095 3198 11115 3209 11091
TIME...MOT...LOC 2245Z 149DEG 10KT 3190 11092

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

JRM
Special weather statement, Jul 31, 3:55 PM MST, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Tucson AZ
355 PM MST Sun Jul 31 2022

AZZ503-504-507-508-513-514-312345-
Santa Catalina and Rincon Mountains including Mount
Lemmon/Summerhaven-Upper San Pedro River Valley including Sierra
Vista/Benson-Dragoon/Mule/Huachuca and Santa Rita Mountains including
Bisbee/Canelo Hills/Madera Canyon-Upper Santa Cruz River and Altar
Valleys including Nogales-Eastern Cochise County Below 5000 Feet
including Douglas/Willcox-Tucson Metro Area including Tucson/Green
Valley/Marana/Vail-
355 PM MST Sun Jul 31 2022

...Strong thunderstorms will impact portions of east central Pima,
northwestern Cochise and northeastern Santa Cruz Counties through 445
PM MST...

At 354 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from Pearce-Sunsites to 6 miles north of Tombstone
to Whetstone to 11 miles south of East Sahuarita. Movement was
northwest at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tucson, Benson, Vail, Whetstone, St. David, Sonoita, Dragoon, Elgin,
Kartchner Caverns State Park, Corona De Tucson, Pearce-Sunsites,
Mescal, Cochise, Texas Canyon, Fairbank and Madera Canyon.

This includes the following highways...
 Interstate 10 between mile markers 276 and 334.
 Route 80 between mile markers 293 and 313.
 Route 82 between mile markers 32 and 66.
 Route 83 between mile markers 33 and 58.
 Route 90 between mile markers 290 and 310.
 Route 191 between mile markers 47 and 66.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3227 10995 3205 11028 3205 11054 3206 11082
      3169 11090 3166 11033 3178 11003 3195 10976
TIME...MOT...LOC 2254Z 142DEG 11KT 3197 10987 3181 11007 3171 11036
3179 11084

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

GEL
Special weather statement, Jul 31, 4:31 PM MST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Tucson AZ
431 PM MST Sun Jul 31 2022

AZZ508-010015-
Eastern Cochise County Below 5000 Feet including Douglas/Willcox-
431 PM MST Sun Jul 31 2022

...A strong thunderstorm will impact portions of southeastern Cochise
County through 515 PM MST...

At 431 PM MST, Doppler radar was tracking a strong thunderstorm near
Douglas, moving north at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Douglas, Bisbee-Douglas Airport and Pirtleville.

This includes the following highways...
 Route 80 between mile markers 360 and 378.
 Route 191 between mile markers 1 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3154 10972 3154 10946 3133 10940 3134 10966
TIME...MOT...LOC 2331Z 163DEG 16KT 3133 10949

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

GEL
Local storm report, Jul 31, 5:03 PM MST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
503 PM MST SUN JUL 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HAIL             3 NNW CATALINA          32.52N 110.92W
07/31/2022  E1.00 INCH       PINAL              AZ   PUBLIC

            QUARTER SIZE HAIL FELL IN THE EAGLE CREST
            RANCH NEIGHBORHOOD.

&&

KJS
Special weather statement, Jul 31, 5:15 PM MST, 35 minutes before
Special Weather Statement
National Weather Service Tucson AZ
515 PM MST Sun Jul 31 2022

AZZ504-507>509-511-513-514-010100-
Upper Gila River and Aravaipa Valleys including Clifton/Safford-Santa
Catalina and Rincon Mountains including Mount
Lemmon/Summerhaven-Upper San Pedro River Valley including Sierra
Vista/Benson-Dragoon/Mule/Huachuca and Santa Rita Mountains including
Bisbee/Canelo Hills/Madera Canyon-Eastern Cochise County Below 5000
Feet including Douglas/Willcox-Tucson Metro Area including
Tucson/Green Valley/Marana/Vail-Galiuro and Pinaleno Mountains
including Mount Graham-
515 PM MST Sun Jul 31 2022

...A cluster of strong thunderstorms will impact portions of east
central Pima, southern Graham and northwestern Cochise Counties
through 600 PM MST...

At 514 PM MST, Doppler radar was tracking a cluster of strong
thunderstorms 11 miles north of Benson, moving northwest at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Benson, Mescal, Muleshoe Ranch Preserve and Cascabel.

This includes the following highways...
 Interstate 10 between mile markers 292 and 305.
 Route 90 between mile markers 290 and 291.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3234 10987 3191 11038 3191 11053 3223 11053
      3250 11022
TIME...MOT...LOC 0014Z 138DEG 17KT 3211 11038

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 5:06 PM MSTSevere Thunderstorm Warning Considerable damage threatTWCPima39 min
Jul 31, 5:15 PM MSTSpecial Weather StatementTWC45 min
Jul 31, 5:18 PM MSTSevere Thunderstorm WarningTWCSanta Cruz42 min
Jul 31, 5:21 PM MSTSevere Thunderstorm WarningTWCPima39 min
Jul 31, 5:29 PM MSTAreal Flood AdvisoryTWCPima3 hr
Jul 31, 5:40 PM MSTFlash Flood Warning Considerable damage threatTWCSanta Cruz3 hr
Jul 31, 5:58 PM MSTSevere Thunderstorm WarningTWCPima47 min
Jul 31, 6:20 PM MSTSpecial Weather StatementTWCSanta Cruz40 min
Jul 31, 6:30 PM MSTSpecial Weather StatementTWC45 min
Jul 31, 6:36 PM MSTSevere Thunderstorm WarningTWCSanta Cruz39 min
Jul 31, 7:07 PM MSTFlash Flood Warning Considerable damage threatTWCPima3 hr
Jul 31, 7:25 PM MSTSpecial Weather StatementTWCPinal50 min
Jul 31, 7:39 PM MSTSpecial Weather StatementTWCSanta Cruz51 min
Jul 31, 8:18 PM MSTSpecial Weather StatementTWCPinal42 min
Jul 31, 8:22 PM MSTSpecial Weather StatementTWCPima53 min
Jul 31, 11:54 PM MSTSpecial Weather StatementTWC66 min
Aug 1, 2:35 PM MSTSpecial Weather StatementTWCSanta Cruz40 min
Aug 1, 3:01 PM MSTSevere Thunderstorm WarningTWCPima, Santa Cruz44 min
Aug 1, 3:17 PM MSTSevere Thunderstorm WarningTWCPima, Santa Cruz43 min
Aug 1, 3:50 PM MSTSevere Thunderstorm WarningTWCSanta Cruz40 min
Aug 1, 4:29 PM MSTSevere Thunderstorm WarningTWCPima, Santa Cruz46 min

Nearby

Flash Flood Warnings in Arizona, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.